The stabilization of the solutions of a mixed problem for a certain system of equations that contain a polyharmonic operator
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1971), pp. 3-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_12_a0,
author = {T. L. Anikst},
title = {The stabilization of the solutions of a~mixed problem for a~certain system of equations that contain a~polyharmonic operator},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--14},
year = {1971},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_12_a0/}
}
TY - JOUR AU - T. L. Anikst TI - The stabilization of the solutions of a mixed problem for a certain system of equations that contain a polyharmonic operator JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1971 SP - 3 EP - 14 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1971_12_a0/ LA - ru ID - IVM_1971_12_a0 ER -
%0 Journal Article %A T. L. Anikst %T The stabilization of the solutions of a mixed problem for a certain system of equations that contain a polyharmonic operator %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1971 %P 3-14 %N 12 %U http://geodesic.mathdoc.fr/item/IVM_1971_12_a0/ %G ru %F IVM_1971_12_a0
T. L. Anikst. The stabilization of the solutions of a mixed problem for a certain system of equations that contain a polyharmonic operator. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1971), pp. 3-14. http://geodesic.mathdoc.fr/item/IVM_1971_12_a0/